# SDR R61A2022110400687

- Difficulty date: October 6, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 17024753004
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON RH H-STAB UPPER SKIN, 7.5" I/B OF RIB 10 & 1.5" AFT OF REAR SPAR. PERFORMED TEMP REPAIR IAW ETD2022-170-031254 NO CRACKS FOUND.
